ITEM METADATA RECORD
Title: Automatic computation of integrals with singular integrand, over a finite or an infinite range
Authors: Dedoncker, E ×
Piessens, Robert #
Issue Date: 1976
Publisher: Springer-verlag wien
Series Title: Computing vol:17 issue:3 pages:265-279
URI: 
ISSN: 0010-485X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science